The stability of the family of B2-type arrangements

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We introduce the family of B2-type arrangements as a generalization of the classical Coxeter arrangement of type B2 and consider the stability and the freeness of it. We show the freeness and (semi)stability are determined by the combinatorics. Moreover, we give a partial answer to the 4-shift problem, which is a conjecture on the combinatorics and geometry induced from the B2-type arrangements.

Original languageEnglish
Pages (from-to)1193-1215
Number of pages23
JournalCommunications in Algebra
Volume37
Issue number4
DOIs
Publication statusPublished - Apr 1 2009
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'The stability of the family of B<sub>2</sub>-type arrangements'. Together they form a unique fingerprint.

  • Cite this